Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

13 Publikationen

2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1978424
Ratios of characteristic polynomials in complex matrix models
Akemann G, Pottier A (2004)
J.Phys. A 37(37): L453-L459.
PUB | DOI | WoS | arXiv
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1611425
A system close to a threshold of instability
Floriani E, Volchenkov D, Lima R (2003)
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 36(17): 4771-4783.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1978511
The solution of a chiral random matrix model with complex eigenvalues
Akemann G (2003)
J.Phys.A 36(12): 3363-3378.
PUB | DOI | WoS | arXiv
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613777
Universal amplitude ratios from numerical studies of the three-dimensional O(2) model
Cucchieri A, Engels J, Holtmann S, Mendes T, Schulze T (2002)
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 35(31): 6517-6543.
PUB | DOI | WoS | arXiv | Inspire
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615902
Measures of entanglement based on decoherence
Blanchard P, Jakobczyk L, Olkiewicz R (2001)
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 34(41): 8501-8516.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617405
Electron acceleration in combined laser and uniform electric fields
Salamin YI, Keitel CH, Faisal F (2001)
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 34(13): 2819-2837.
PUB | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1618330
Cluster percolation in O(n) spin models
Blanchard P, Digal S, Fortunato S, Gandolfo D, Mendes T, Satz H (2000)
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 33(48): 8603-8613.
PUB | DOI | WoS | Inspire
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626396 PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1978588
New universal spectral correlators
Ambjorn J, Akemann G (1996)
J.Phys. A 29(22): L555-L560.
PUB | DOI | WoS | arXiv
 
1990 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784585
G 2(2) as the automorphism group of the octonionic root system of E 7
Karsch F, Koca M (1990)
Journal of Physics, A: Mathematical and General 23(21): 4739-4750.
PUB | PDF | DOI | WoS | Inspire
 
1988 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653629
A REMARK ON THE 2ND VIRIAL-COEFFICIENT IN THE QUANTUM LORENTZ MODEL
CARVALHO C, Streit L (1988)
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 21(19): 3739-3748.
PUB | DOI | WoS
 
1988 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1654478
STABILITY OF BOUND-STATES FOR (1+1)-DIMENSIONAL NON-LINEAR SCALAR FIELDS
Blanchard P, STUBBE J, VAZQUEZ L (1988)
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 21(5): 1137-1156.
PUB | DOI | WoS | Inspire
 
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1657780
AN EXACTLY SOLVABLE PERIODIC SCHRODINGER OPERATOR
GESZTESY F, MACDEO C, Streit L (1985)
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 18(9): L503-L507.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0305-4470

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung